# SDR VSNA20211120001

- Difficulty date: November 1, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N803LU
- Make and model: Cirrus SF50
- Aircraft serial: 165
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Tailcone
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RECEIVED ECS CONTROL OVERHEAT, ECS CONTROL FAIL, TCV FAIL, AND A BURNING ODOR.   TROUBLESHOT THE BLEED AIR SYSTEM TO SEE THE CAUSE OF THE CAS MESSAGES. FOUND THE AIRE DUCT LOOSE ON THE RAM AIR PLENUM TO BASS HEAT EXCHANGER PLENUM IN THE TAIL CONE. SECURED THE AIR DUCT AND SYSTEM FUNCTIONED OK.
